# SDR SWAA2022092678581

- Difficulty date: August 29, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 767-787; RT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / [01] REMOVED CORROSION PER SRM 51-10-02.FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED RH TRANSITION ANGLE FROM STA 767 TO STA 787 FOR REPLACEMENT PER SRM 51-40-02.;[03] LOCATED HOLES ON NEW TRANSITION ANGLE STA 767-787; RBL 22 PER  SRM 51-40-02.;[04] C/W INSPECTION STEP #3;[05] LOCATED HOLES AND STARTED DRILLING HOLES ON NEW TRANSITION ANGLE STA 727-767; R/H SIDE PER  SRM 51-40-02.;[06] COMPLIED WITH MEASUREMENT AND TOOL REQUIREMENTS.;[07] CORRECTIVE ACTION 5. ENTERED IN ERROR.;[08] CERTIFIED.;[09] REMOVED AND REPLACED AFT CARGO RH TRANSITION ANGLE STA 767 TO STA 787 PER SRM 51-40-02 AND SRM 53-60-15-1A-1.
